# SDR SWAA040920

- Difficulty date: March 29, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 27,739 hours, 23,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 610478
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND MID CABIN OVERHEAD EMERGENCY EXIT SIGN AND BOTH RT AND LT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY AT MID CABIN LT SIDE.
